# SDR AALA202208049051

- Difficulty date: August 3, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N914UY
- Make and model: Airbus A300*
- Aircraft serial: 6337
- Aircraft time: 25,121 hours, 9,926 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: STA320282
- Part serial: 15660
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Part time: 25,121 hours, 9,926 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT WINDSHIELD NEEDS REPLACED PER EA 5620Y002-004 AND JOB CARD 26L21056001. REPLACED RIGHT WINDSHIELD PER EA 56Y002-004 AND JC 26L21056001.
